# SDR IPXA2022070583833

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Web
- Part number: 531934011311
- Part serial: NSN
- Condition: Bent
- Location: Ths-Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CTHS COMP SUPPORT WEB BETWEEN FR86 AND FR87 AT STR 39R BENT.REFORMED SUPPORT WEB PER SREO M-5100-41097-E
